# SDR SIMA200108301

- Difficulty date: March 24, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N359AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC674
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 5106 - AFTER TAKEOFF CREW REPORTED WHAT APPEARED TO BE A COMPRESSOR STALL ON NR 2 ENGINE.  A LOUD BANG FOLLOWED BY LOSS IN TORQUE AND ITT RISE.  MEMORY ITEMS WERE FOLLOWED AND POWER WAS RESTORED.  OTHER INDICATIONS NOTED WERE OIL PRESSURE ON CWP ILLUMINATED, IGNITION LIGHT ON STATUS PANEL ILLUMINATED, TORQUE INDICATED ZERO, ITT WAS OBSERVED AT 902 DEGREES CELCIUS BUT WAS NOT OBSERVED THROUGHOUT THE INCIDENT.  MAINTENANCE INSPECTED ENGINE IAW GE MM 72-00-00.  BOROSCOPE INSPECTION REVEALED NO DEFECTS, INLET AND VARIABLE GOEMETRY SYSTEM WAS NORMAL.  FDR DOWNLOAD SHOWED NO ITT EXCEEDANCE.  GROUND ENGINE RUNS WERE NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)(M)
